# SDR A6WA201140796

- Difficulty date: September 5, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 30,062 hours, 26,701 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IN CRUISE AT FL 220 RECEIVED HYD 1 LOW PRESSURE CAUTION.  HYD 1 QTY 5 PERCENT DROPPED TO ZERO.  NR 1 PUMP RAN 25 MIN WITH NO QTY.  R & R PRESSURE HOSE ASSY AND CLAMP.
